# SDR AALA202111174329

- Difficulty date: October 28, 2021
- Submitted: November 17, 2021
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A300*
- Aircraft serial: 1425
- Aircraft time: 66,987 hours, 25,265 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367160100000
- Condition: Delaminated
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: MAIN CABIN CENTER FLOOR PANEL 231QF HAS SURFACE DELAMINATION. **SUPPLEMENTAL REPORT FOR AALA202111094329: REPLACED FLOOR PANEL PER AMM 53-00-00.** (CLOSED)
